Antibiotics now are making me feel nervous

I had a shot of Bicillin and had a adrenaline rush my doctor said, heart pounding, felt like I was going to pass out. I stopped those injections. Tried then a oral antibiotic, same thing woke up in the middle of the night having a panic attack. I was on antibioticsi for 6 months then bam, nervous feeling now all the time when I take them. Could my body be rejecting them? Thanks for you help.
What are you taking?

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

If you would do a "signature", it would help all of us who read your blogs and comments.

Rica

3/9 Symptoms returning. Began 5 abxi protocol 5/9 Rifampin 600, Amox 1000, Doxyi 200, MWF Azith 250, flagyli 1000 daily. Began Sept 04 PPMSi EDSSi 6.7 Now good days EDSS 1 Mind, like parachute, work only when open. Charlie Chan  In for the duration.&am

Rica, I don't know that a signature would help, considering he is changing meds frequently.

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Sorry how do I do a signature line, I didn't see it in my account. I'm a she and not a he, but that doesn't matter. If you could help me that would be great. Thanks

Female, Lyme's, CPNi, Ulcertive colitis for 5 years. Antibioticsi are now making me feel very nervous when I take them.

You know, I KNEW that and still typed 'he'. Sig is on the my account pages (click the 'edit' tab when you get there), pretty far down, as I recall. Don't forget to hit save, or you'll lose it.

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.